Is there any reason to believe that I would have an increased chance to have a similar reaction to Effient?
14 Oct 2010
Check the components. And also how it treats it, the way it treats is often the key to finding out whether or not you will be allergic to a simular one. And remember each reacton will be worse each time you you take something that contains the same or simular components. Your pharmasist is the best person to consult on this matter. He is your lifeline, get him on the phone. They catch mistakes Dr.'s often may miss. Make a list of drugs you have this reaction, it is very important that you keep that list current and updated. Allergies to meds may increase over time, I am now allergic to all NSAIDS and anything simular to them. You must never again be given a drug with the same ingredients. Hives are uncomfortable, but are a warning, the next time you may find yourself in a mess and unable to breathe.
13 Jan 2011
not a bad idea to contact the doctor! better safe from what little I know Plavix is more likely to cause this side effect but Effient (I feel sure might) even though I am not aware of it some other person might have that problem I would also say both these medications cannot be mixed safely with some other things so when you have any doubts far better to call the office as always I hope I have in some way been of help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently had stents implanted (also had 2 in 2004 and have been on Plavix since) but my new physician changed me to Effient and I am waiting on a ...
1 answer • 22 May 2011
... allergic reactions what so ever. The the second- which was started perhaps a week or two after the first was finished, produced hives all over my ...
0 answers • 8 Aug 2011
Heart Attack - whats the best alternative to my effient my insuance has changed as of 2014 this drug
... cost 5000 for 90 day supplies im alergic to lipator and plavix
1 answer • 3 Jan 2014
late evening it started as a itch and turned into hives that i had to take benedryl for to get to go away
2 answers • 5 Mar 2014
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
The wife was given a prescription of peniciin for her absethed tooth. The husband is allergic to penicillin. Over night while sleeping next to each ...
1 answer • 21 Jan 2015